# SDR UALA2011053102610

- Difficulty date: May 30, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 77,551 hours, 12,540 cycles
- Engine: Pwa PW4060
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT PROBLEM.  POWER TERMINAL LUG SCREW AT BOTTOM LEFT CORNER IS MISSING PROTECTIVE CAP. INSTALLED NEW CAP. GROUND CREW REPORTS WINDOW 3 RT MISSING WINDOW HEAT TERMINAL CAP. INSTALLED 3R WINDOW TERMINAL CAP SATISFACTORILY. GROUND CREW REPORTS WINDOW 1 RT MISSING WINDOW HEAT TERMINAL CAP. WINDOW 1 RT ALSO MISSING RETAINER FOR TERMINAL CAP AND TERMINAL IS COVERED IN SILICONE. REPLACED CONNECTOR ON WINDOW R1. COMPLETED OPS CHECK IAW MM.
